# SDR PCAA0111155

- Difficulty date: November 16, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N841EX
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- Aircraft time: 20,694 hours, 22,277 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88285
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, TRAILING ARM LINK BUSHING AND PIN FOUND WORN. LOWER LINK BUSHING AND LOWER PIN REPLACED IN ACCORDANCE WITH MAINTENANCE MANUAL. AIRCRAFT RETURNED TO SERVICE.
